# SDR CA070914005

- Difficulty date: July 10, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Aerosp ATR-42
- Engine: Pwa PW121
- System (JASC): 7323 · Turbine Governor
- Part: Seal
- Part number: 3032490B
- Condition: Leaking
- Location: O/Speed Governor
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) THE LOW ENGINE OIL PRESSURE WARNING ACTIVATED IN CRUISE AND THE ENGINE WAS SHUTDOWN IN FLIGHT. SUBSEQUENT INSPECTION REVEALED A LEAKING OVERSPEED GOVERNOR HIGH PRESSURE PUMP SEAL. (TC NR 20070914005)
